# SDR CA970422023

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Fanshaft
- Part number: COO75
- Condition: Fretting
- Location: Tapered Shaft
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FANWHEEL REMOVED FOR OTHER MAINTENANCE.  FRETTING AND METAL TRANSFER NOTICED BETWEEN THE FANSHAFT AND FANWHEEL.
